# SDR AUS20030338

- Difficulty date: March 21, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 42L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE STRINGER 44 AND STRINGER 42L LOCATED BETWEEN FRAME 28 AND FRAME 29CONTAINED LEVEL 2 CORROSION AROUND RIVET TAILS.
